Anti-depressants after TBI

I know first hand how a loved ones personality can change after a TBI. It is like they are different, yet the same. Strangely enough you can see the difference in their eyes as well as their mannerisms. Yet, should someone who has experienced TBI and suffers from depression be given anti-depressants? Should they see a doctor while taking these medication? Should they be receiving counseling as well?

Here is advice about TBI and meds by Dr. Brian Greenwald.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: